Alert archive / Kentucky / Flash Flood Warnings in 2018

Flash Flood Warning 25, NWS Louisville, KY

May 31, 20184 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at May 31, 2018, 3:27 PM EDT for 4 counties in Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 3:27 PM EDT (19:27 UTC)
Expired
May 31, 2018, 6:30 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Garrard County, KY, Jessamine County, KY, Mercer County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 111 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 5:01 PM EDTFLASH FLOOD3 S Burgin, KYWATER OVER HWY 33 SOUTH BETWEEN PRISON AND NORTH POINT TRAINING CENTER.
May 31, 5:03 PM EDTFLASH FLOOD3 Sse Harrodsburg, KYREPORT OF WATER OVER THE HWY 127 BYPASS SOUTH OF HARRODSBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 94 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

820 
WGUS53 KLMK 311927
FFWLMK
KYC079-113-167-239-312230-
/O.NEW.KLMK.FF.W.0025.180531T1927Z-180531T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
327 PM EDT THU MAY 31 2018

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Mercer County in central Kentucky...
  Southern Woodford County in central Kentucky...
  Northwestern Garrard County in central Kentucky...
  Jessamine County in central Kentucky...

* Until 630 PM EDT

* At 326 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Nicholasville, Versailles, Harrodsburg, Lancaster, Wilmore, Burgin,
  Dugansville, Marksbury, Faulconer and Dixville.

Additional rainfall amounts of 1 to 2 inches are possible in
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3785 8448 3780 8446 3778 8452 3775 8449
      3760 8461 3761 8465 3765 8466 3764 8469
      3769 8468 3771 8474 3768 8502 3785 8500
      3789 8503 3795 8494 3794 8488 3797 8480
      3804 8485 3810 8483 3791 8445 3785 8444

$$

RAS
1 follow-up statement
149 
WGUS73 KLMK 312113
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
513 PM EDT THU MAY 31 2018

KYC079-113-167-239-312230-
/O.CON.KLMK.FF.W.0025.000000T0000Z-180531T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mercer KY-Woodford KY-Garrard KY-Jessamine KY-
513 PM EDT THU MAY 31 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
MERCER...SOUTHERN WOODFORD...NORTHWESTERN GARRARD AND JESSAMINE
COUNTIES...

At 511 PM EDT, local law enforcement reported a few roads closed dur 
to high water, mainly south of Harrodsburg. Up to two inches of rain 
have already fallen. The heaviest of the rains have ended, but it 
still will take some time for flood waters to recede. Please heed 
any road closure signs that are posted.

Some locations that will experience flooding include... 
Nicholasville, Versailles, Harrodsburg, Lancaster, Wilmore, Burgin, 
Dugansville, Marksbury, Faulconer and Dixville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3785 8448 3780 8446 3778 8452 3775 8449
      3760 8461 3761 8465 3765 8466 3764 8469
      3769 8468 3771 8474 3768 8502 3785 8500
      3789 8503 3795 8494 3794 8488 3797 8480
      3804 8485 3810 8483 3791 8445 3785 8444

$$

RJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 31, 3:04 PM EDT, 23 minutes earlier.

Area forecast discussion, May 31, 3:04 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
304 PM EDT Thu May 31 2018

.Short Term...(This evening through Friday)
Issued at 300 PM EDT Wed May 31 2018

...Severe Weather Through This Evening Including Flash Flooding...

Several clusters and lines of strong to severe thunderstorms
occurring across much of southern Indiana and central Kentucky
today. The storms have had a history of producing damaging winds,
bringing down power lines and trees. Torrential rainfall has led to
flash flooding in some areas.

In the near term, the heart of the forecast concerns is over the
next several hours. Environment certainly remains supportive of
strong to severe storms in the next 2-3 hours as the long-lived line
of storms continues east of I-65. While some areas have been
convectively overturned, enough instability recover may lead to
damaging wind gusts and small hail.

Much more uncertainty resides in how the evening forecast will play
out. The HRRR has been very consistent in showing additional
convective initiation across southern IL, western KY in the 3-4
hours and then this propagate toward south-central and central
Kentucky late this afternoon through the evening. This seems
reasonable given that those areas have seen little thunderstorm
activity and have plenty of instability to work with. Additional,
shear is expected to be on the increase in the evening, so despite
some waning instability, better shear will maintain the severe
threat there.

Flash Flooding will also be a concern across most of the area. The
environment is certainly supportive of excessive rainfall given
PWATs are running 1.7 to near 2.0 inches and dewpoints remain in the
low 70s. The earlier storms produced flooding across the Bluegrass.
Flash Flood guidance is about 2.0 inches in 1 hour, but in areas
that picked up high amounts already, those values aren't necessarily
representative and are lower.

Hi-res models are consistent showing a swath of 2-4 inches locally
across central KY and perhaps up into southern IN. This is due to
the several rounds of storms. With this in mind, went with a Flash
Flood Watch through this evening.

Tonight - Friday

Storms will be on the decrease late tonight giving way to scattered
showers and isolated storms overnight but severe storms are not
expected. The current storms should push an effective boundary into
Tennessee. Most of Friday is expected to be less active but another
front drops through from the north in the afternoon/evening hours.
It could fire up a few thunderstorms but aren't expected to be
severe. Highs will be in the 80s.

&&

.Long Term...(Friday night through Thursday)
Issued at 305 PM EDT Thu May 31 2018

Drier and less humid conditions are expected on Saturday. Highs are
expected to top out in the 80s.  For Saturday night and into Sunday,
another quick moving upper level disturbance is forecast to cross
the region. This feature will bring another round of showers and
thunderstorms to the area. The best chances for rainfall would be
late Saturday night and through Sunday morning with a drier
conditions arriving Sunday evening. Lows Saturday night look to cool
into the low-mid 60s, with highs on Sunday staying in the lower 80s.

Next week looks to be less active. The model consensus was used to
show mostly dry conditions Monday through Friday in the northwest
flow aloft and high pressure at the surface. Temperatures will
gradually warm from near normal to well above normal through the
week.

&&

.Aviation...(18Z TAF Issuance)
Issued at 115 PM EDT Thu May 31 2018

Several lines of strong to severe thunderstorms will work across
southern Indiana and north central Kentucky through this evening.
Currently, strongest line moving into HNB now will affect SDF and
LEX by mid afternoon. Damaging wind gusts primary threat but also
hail and flash flooding.

Additional storm development is possible toward 7-8 pm EDT but is
less certain depending on how afternoon storms evolve.

Overnight, storms are expected to end giving way to just showers.
Some potential for fog where heaviest rain falls as winds are likely
to be light, though convective debris clouds may preclude fog
development.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Friday for INZ076-
     077-083-084-089>092.

KY...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Friday for
     KYZ023>031-033>043-045>049-053>057-061>067-071-074-076>078-
     081-082.

&&

Short Term...ZT
Long Term...ZT
Aviation...ZT
Hazardous weather outlook, May 31, 3:46 AM EDT, 11 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
346 AM EDT Thu May 31 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-010800-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
346 AM EDT Thu May 31 2018 /246 AM CDT Thu May 31 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms will be possible this afternoon and
evening. The main threats with these storms will be damaging wind
gusts and heavy rainfall. Isolated large hail will be possible in the
strongest storms. An isolated, brief tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and thunderstorms are expected again on Friday
afternoon and evening. At this time, severe weather is not
anticipated. Isolated to scattered thunderstorms will also be
possible late Saturday night and throughout the day on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

DM/MJ

In the hours before

Special weather statement, May 31, 3:03 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
303 PM EDT THU MAY 31 2018

KYZ045-053-054-063>065-311945-
Hart-Marion-Taylor-Nelson-Larue-Green-
303 PM EDT THU MAY 31 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL NELSON...
LARUE...NORTHWESTERN GREEN...SOUTHWESTERN MARION...HART AND
NORTHWESTERN TAYLOR COUNTIES...

At 302 PM EDT/202 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 9 miles south of Bardstown to 10
miles southeast of Leitchfield. Movement was southeast at 25 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Hodgenville, Munfordville, Horse Cave, New Haven, Bonnieville,
Boundary Oak, Logsdon Valley, Lobb, White Rose and Northtown.

LAT...LON 3716 8601 3721 8605 3722 8605 3727 8610
      3770 8556 3768 8546 3756 8552 3749 8523
      3715 8586 3715 8592
TIME...MOT...LOC 1902Z 323DEG 21KT 3767 8552 3735 8618

JBS
Local storm report, May 31, 3:06 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND DMG     2 SSE HILLVIEW          38.05N 85.68W
05/31/2018                   BULLITT            KY   BROADCAST MEDIA

            ROOF BLOWN OFF AT ANGLER'S OUTPOST.

&&

KAC
Local storm report, May 31, 3:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     2 SW SAINT MATTHEWS     38.22N 85.66W
05/31/2018                   JEFFERSON          KY   BROADCAST MEDIA

            SOMEONE'S PORCH WAS COMPLETELY DESTORYED.
            ROOF SHINGLES ON ROAD AND IN YARDS. TWO
            TREES ON TOP OF TWO DIFFERENT HOUSES.

&&

CRG
Local storm report, May 31, 3:12 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND DMG     2 SE LOUISVILLE         38.23N 85.74W
05/31/2018                   JEFFERSON          KY   BROADCAST MEDIA

            REPORTED AT GOSS AVE, LOUISVILLE TREE DOWN
            ON VEHICLE ALONG GOSS AVE.

&&

KAC
Local storm report, May 31, 3:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
317 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     3 NW FERN CREEK         38.19N 85.63W
05/31/2018                   JEFFERSON          KY   TRAINED SPOTTER

            LARGE TREE ACROSS ROAD 232 ELDORADO AVE IN
            BUECHEL.

&&

CRG
Local storm report, May 31, 3:26 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     2 SW SAINT MATTHEWS     38.23N 85.66W
05/31/2018  E65 MPH          JEFFERSON          KY   OTHER FEDERAL

            SAWS REPORT FROM AIR TRAFFIC CONTROLLER AT
            BOWMAN FIELD.

&&

CRG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 10:21 PM EDTSpecial Weather StatementLMKHardin24 min
May 31, 8:08 AM EDTSpecial Weather StatementLMKMeade37 min
May 31, 9:50 AM EDTSpecial Weather StatementLMKOldham25 min
May 31, 10:14 AM EDTSpecial Weather StatementLMKOldham31 min
May 31, 11:09 AM EDTSpecial Weather StatementLMKMercer36 min
May 31, 11:44 AM EDTSpecial Weather StatementLMKBoyle, Fayette, Garrard, Jessamine, Lincoln31 min
May 31, 12:03 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine, Madison27 min
May 31, 12:21 PM EDTSpecial Weather StatementLMKClark24 min
May 31, 12:29 PM EDTSevere Thunderstorm WarningLMKClark31 min
May 31, 12:29 PM EDTSevere Thunderstorm WarningLMKMadison31 min
May 31, 12:32 PM EDTSpecial Weather StatementLMKSpencer28 min
May 31, 12:37 PM EDTSpecial Weather StatementLMKJessamine23 min
May 31, 12:51 PM EDTSpecial Weather StatementLMKGarrard24 min
May 31, 12:58 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison32 min
May 31, 1:08 PM EDTFlash Flood WarningLMKGarrard, Madison3 hr
May 31, 1:16 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio44 min
May 31, 1:22 PM EDTSpecial Weather StatementLMKMercer38 min
May 31, 1:49 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade26 min
May 31, 1:53 PM EDTAreal Flood AdvisoryLMKGarrard, Jessamine, Mercer, Woodford3 hr
May 31, 1:59 PM EDTSpecial Weather StatementLMKJessamine31 min
May 31, 2:00 PM EDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 41 more15 hr
May 31, 2:14 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson31 min
May 31, 2:17 PM EDTSevere Thunderstorm WarningLMKMeade13 min
May 31, 2:19 PM EDTSpecial Weather StatementLMKClark, Fayette, Garrard, Jessamine, Madison26 min
May 31, 2:21 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Madison24 min
May 31, 2:24 PM EDTSpecial Weather StatementLMKOldham21 min
May 31, 2:35 PM EDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Trimble25 min
May 31, 2:40 PM EDTSpecial Weather StatementLMKGreen35 min
May 31, 2:41 PM EDTSpecial Weather StatementLMKMarion34 min
May 31, 2:44 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Shelby, Spencer, Washington31 min
May 31, 2:52 PM EDTSevere Thunderstorm WarningLMKHenry, Shelby, Trimble23 min
May 31, 2:54 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Washington36 min
May 31, 2:55 PM EDTFlash Flood WarningLMKBoyle, Marion, Mercer, Washington3 hr
May 31, 2:59 PM EDTSpecial Weather StatementLMKAnderson, Woodford31 min
May 31, 3:03 PM EDTSpecial Weather StatementLMKHart, Larue42 min
May 31, 3:16 PM EDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Nelson, Washington, Woodford29 min
May 31, 3:18 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Mercer, Scott, Shelby and 1 more27 min
May 31, 3:22 PM EDTFlash Flood WarningLMKHardin, Larue, Nelson113 min
May 31, 3:40 PM EDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Clark, Fayette, Franklin, Garrard and 8 more35 min
May 31, 3:43 PM EDTAreal Flood AdvisoryLMKAnderson3 hr
May 31, 3:54 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion36 min
May 31, 3:58 PM EDTSevere Thunderstorm WarningLMKGreen, Taylor32 min
May 31, 4:08 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 3 more37 min
May 31, 4:10 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Green, Hart20 min
May 31, 4:26 PM EDTSevere Thunderstorm WarningLMKButler, Logan34 min
May 31, 4:37 PM EDTSevere Thunderstorm WarningLMKAdair23 min
May 31, 4:40 PM EDTSevere Thunderstorm WarningLMKBarren35 min
May 31, 4:45 PM EDTAreal Flood AdvisoryLMKAdair, Casey, Lincoln, Metcalfe, Russell2 hr
May 31, 4:56 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell34 min
May 31, 5:08 PM EDTFlash Flood WarningLMKAdair, Russell3 hr
May 31, 5:09 PM EDTSevere Thunderstorm WarningLMKAllen, Barren36 min
May 31, 5:18 PM EDTSevere Thunderstorm WarningLMKAdair, Allen, Clinton, Cumberland, Metcalfe, Monroe and 1 more42 min
May 31, 5:23 PM EDTAreal Flood AdvisoryLMKAllen, Barren, Monroe3 hr
May 31, 5:39 PM EDTFlash Flood WarningLMKClinton, Cumberland, Monroe, Russell3 hr
May 31, 5:52 PM EDTAreal Flood WarningLMKBoyle, Marion, Mercer, Washington3 hr
May 31, 6:30 PM EDTSpecial Weather StatementLMKLogan45 min
May 31, 6:42 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren33 min
May 31, 6:50 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Warren25 min
May 31, 6:57 PM EDTSevere Thunderstorm WarningLMKAllen, Simpson33 min
May 31, 7:15 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe30 min
May 31, 7:29 PM EDTSpecial Weather StatementLMKMonroe31 min
May 31, 7:40 PM EDTSpecial Weather StatementLMKMonroe35 min

Nearby

Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.